VOL. 20 · NO. 1 | February 2008
 
VIEW ALL ABSTRACTS +
Articles
Terry Goodman
Missouri J. Math. Sci. 20 (1), 1, (February 2008) DOI: 10.35834/mjms/1316032829
No abstract available
H. W. Gould, Temba Shonhiwa
Missouri J. Math. Sci. 20 (1), 2-18, (February 2008) DOI: 10.35834/mjms/1316032830
KEYWORDS: 11M41, 11A25
Colin L. Starr, Galen E. Turner III
Missouri J. Math. Sci. 20 (1), 19-26, (February 2008) DOI: 10.35834/mjms/1316032831
KEYWORDS: 05C15
Behrooz Khosravi, Bahman Khosravi, Behnam Khosravi
Missouri J. Math. Sci. 20 (1), 27-32, (February 2008) DOI: 10.35834/mjms/1316032832
KEYWORDS: 20D05, 20D60, 20D08
Alan Safer, Saleem Watson
Missouri J. Math. Sci. 20 (1), 33-39, (February 2008) DOI: 10.35834/mjms/1316032833
KEYWORDS: 62H20
Justice I. Odiase, Sunday M. Ogbonmwan
Missouri J. Math. Sci. 20 (1), 40-52, (February 2008) DOI: 10.35834/mjms/1316032834
KEYWORDS: 62E15
Ana M. d'Azevedo Breda, Rosa Elsa Marques, M. Rostami, Bernd Wegner
Missouri J. Math. Sci. 20 (1), 53-59, (February 2008) DOI: 10.35834/mjms/1316032835
KEYWORDS: 00A99, 54G99, 05C99
Othman Echi, Sami Lazaar
Missouri J. Math. Sci. 20 (1), 60-72, (February 2008) DOI: 10.35834/mjms/1316032836
KEYWORDS: 06B30, 06F30, 54A10, 54F05
Russell May
Missouri J. Math. Sci. 20 (1), 73-75, (February 2008) DOI: 10.35834/mjms/1316032837
KEYWORDS: 11A99, 37A30
Missouri J. Math. Sci. 20 (1), 76-78, (February 2008) DOI: 10.35834/mjms/1316032838
No abstract available
Back to Top